# SDR HALA2011080600351

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 33,700 hours, 6,246 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734220
- Part serial: 104554
- Condition: Inoperative
- Location: Apu
- Part time: 378 hours, 58 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU AUTO SHUTDOWN AT THE GATE.  PERFORMED BITE TEST ON ECU FOUND ECU FAULT.  R & R APU CONTROL UNIT (ECU) IAW AMM 49-61-05, OPS CHECK OK.
